# SDR MASA200601359

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 16,837 hours, 15,467 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 06548
- Condition: No Test
- Location: Lavatory
- Part time: 5,007 hours, 4,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 7187 ORD - LAVATORY SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR.  SYSTEM OPERATED NORMALLY.
